|Therapy and bad nails
Jul 19, 2000
Hello? I know I shouldn't complain about my bad nails and be happy about my great results. I've been taking crixivan 3tc and epivir for 3 years I'm undetectable and cd4 600. Have any suggestion what supplements I can take to improve my nails?? They are really white, deformed and they crack easily..is the AZT causing that? Thank u!!!!!
| Response from Dr. Henry
AZT can do that in some folks and so can Crixivan. I don't have an easy fix other than talking to your HIV doc to make sure there is no fungal infection or vitamin deficiency and then considering switching your drugs around to ones that might not do that (it from Crixivan to a different PI). Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.